# SDR CA960415007

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7603 · Power Lever
- Part: Power Levers
- Condition: Overspeed
- Location: Both Eng
- Stage of operation: DE
- Nature of condition: Y
- Precautionary procedure: O, L, E

## Discrepancy

(CAN)ON APPROACH IN SEVERE TURBULENCE, THE PILOT ATTEMPTED TO REDUCE POWER TO IDLE. BOTH PROPS WENT INTO AN OVERSPEED CONDITION IN EXCESS OF 1500 RPM. ZERO TORQUE INDICATION. POWER TO #1 ENGINE RECOVERED B UT #2 FAILED AND WAS SHUTDOWN. IT IS BELIEVED THAT TURBULENCE CAUSED THE PILOT TO PULL BOTH POWER LEVERS INTO THE INCORRECT RANGE CAUSING THE OVERSPEED. BOTH ENGINES AND PROPS WERE REPLACED.
